Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 19, NWS Nashville, TN

May 8, 20244 counties in Tennessee

NWS Nashville, TN issued this tornado warning at May 8, 2024, 5:41 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 5:41 PM CDT (22:41 UTC)
Expired
May 8, 2024, 6:15 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Radar indicated
Hail
1.0 in

Counties Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:44 PM CDTTORNADO4 Ene Columbia, TN
May 8, 5:48 PM CDTTSTM WND DMG6 E Columbia, TNPhoto received of significant amount of damage done to an RV and the surrounding area. Multiple trees snapped, furniture flipped, RV toppled over. Time is radar estimated. Likely tornado damage.
May 8, 5:53 PM CDTTORNADO6 Sse Spring Hill, TNSignificant, large tornado reported.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

375 
WFUS54 KOHX 082241
TOROHX
TNC117-119-149-187-082315-
/O.NEW.KOHX.TO.W.0019.240508T2241Z-240508T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
541 PM CDT Wed May 8 2024

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Northeastern Marshall County in Middle Tennessee...
  Southwestern Rutherford County in Middle Tennessee...
  Northeastern Maury County in Middle Tennessee...
  Southeastern Williamson County in Middle Tennessee...

* Until 615 PM CDT.

* At 540 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Columbia, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Columbia and Spring Hill around 545 PM CDT.
  Thompson's Station around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include I-65
East Of Columbia, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 42 and 61.
 Interstate 840 between mile markers 28 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3570 8713 3591 8674 3582 8664 3565 8664
      3563 8665 3555 8703
TIME...MOT...LOC 2240Z 242DEG 27KT 3568 8700 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
5 follow-up statements
490 
WWUS54 KOHX 082244
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024

TNC117-119-149-187-082315-
/O.CON.KOHX.TO.W.0019.000000T0000Z-240508T2315Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-
544 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN MAURY
AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 543 PM CDT, a confirmed tornado was located near Spring Hill, or
near Columbia, moving northeast at 30 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Spring Hill around 550 PM CDT.
  Thompson's Station around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include I-65
East Of Columbia, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 42 and 61.
 Interstate 840 between mile markers 28 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3570 8713 3591 8674 3582 8664 3565 8664
      3563 8665 3555 8703
TIME...MOT...LOC 2243Z 242DEG 27KT 3569 8697 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

10
499 
WWUS54 KOHX 082245
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
545 PM CDT Wed May 8 2024

TNC117-119-149-187-082315-
/O.CON.KOHX.TO.W.0019.000000T0000Z-240508T2315Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-
545 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN MAURY
AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 545 PM CDT, a confirmed large and extremely dangerous tornado was
located near Spring Hill, or 7 miles northeast of Columbia, moving
northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Spring Hill around 550 PM CDT.
  Thompson's Station around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include I-65
East Of Columbia, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 42 and 61.
 Interstate 840 between mile markers 28 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3570 8713 3591 8674 3582 8664 3565 8664
      3563 8665 3555 8703
TIME...MOT...LOC 2245Z 242DEG 27KT 3570 8696 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

10
785 
WWUS54 KOHX 082248
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
548 PM CDT Wed May 8 2024

TNC117-119-149-187-082315-
/O.CON.KOHX.TO.W.0019.000000T0000Z-240508T2315Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-
548 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN MAURY
AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 547 PM CDT, a confirmed large and extremely dangerous tornado was
located near Spring Hill, or 7 miles east of Columbia, moving
northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Spring Hill around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include I-65
East Of Columbia, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 42 and 61.
 Interstate 840 between mile markers 28 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3570 8713 3591 8674 3582 8664 3565 8664
      3563 8665 3555 8703
TIME...MOT...LOC 2247Z 241DEG 26KT 3565 8692 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

10
232 
WWUS54 KOHX 082253
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
553 PM CDT Wed May 8 2024

TNC117-119-149-187-082315-
/O.CON.KOHX.TO.W.0019.000000T0000Z-240508T2315Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-
553 PM CDT Wed May 8 2024

...TORNADO EMERGENCY FOR Northern Maury County, Southern 
Williamson County and and Southwestern Rutherford County...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN MAURY
AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 552 PM CDT, a confirmed large and destructive tornado was located
near Spring Hill, or 9 miles east of Columbia, moving northeast at 25
mph.

TORNADO EMERGENCY for Northern Maury County, Southern Williamson 
County and and Southwestern Rutherford County. This is a 
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Marshall, southwestern Rutherford, northeastern Maury
and southeastern Williamson Counties, including the following
locations... I-65 East Of Columbia, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 43 and 60.
 Interstate 840 between mile markers 29 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3573 8701 3591 8674 3582 8664 3565 8664
      3563 8665 3558 8690
TIME...MOT...LOC 2252Z 242DEG 24KT 3566 8689 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.00 IN

$$

10
257 
WWUS54 KOHX 082303
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
603 PM CDT Wed May 8 2024

TNC117-119-149-187-082315-
/O.CON.KOHX.TO.W.0019.000000T0000Z-240508T2315Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-
603 PM CDT Wed May 8 2024

...TORNADO EMERGENCY FOR Northwestern Maury County, Northern 
Marshall County, Southeastern Williamson County, and Southwestern 
Rutherford County...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...EAST CENTRAL MAURY
AND SOUTHEASTERN WILLIAMSON COUNTIES...

At 601 PM CDT, a confirmed large and destructive tornado was located
7 miles southeast of Spring Hill, or 12 miles east of Columbia,
moving east at 25 mph.

TORNADO EMERGENCY for Northwestern Maury County, Northern Marshall 
County, Southeastern Williamson County, and Southwestern Rutherford 
County. This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Spring Hill, Chapel Hill, and Eagleville.

This includes the following highways...
 Interstate 65 between mile markers 47 and 53.
 Interstate 840 between mile markers 35 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3571 8692 3587 8670 3582 8664 3565 8664
      3563 8665 3559 8687
TIME...MOT...LOC 2301Z 265DEG 23KT 3567 8683 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.00 IN

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 12:58 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 8, 12:58 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1258 PM CDT Wed May 8 2024

...New AVIATION...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1152 AM CDT Wed May 8 2024

Earlier warm front now stationary and centered w-e just north of I-
40. This far northern area has served as the flood threat with
numerous advisories and warnings issued thus far. Flood reports have
been received mainly across the Robertson and Sumner county areas.
Energy along the boundary is working eastward with the bulk of the
activity now across the Plateau. To the south, airmass is hanging on
to a weak cap despite warming temps. Upstream however, 2 separate
slugs of energy will be pushing southeastward. This translates to 2
rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd
round in the 8 pm to midnight timeframe. All forms of severe weather
will be possible. Instabilities will be greatest across our south so
I would think the largest(non tornadic) hail would occur there. As
for rainfall amounts, the flood watch shall continue. Latest Hrrr
shows isolated storm totals of up to 6 inches across an area
stretching from far north central middle TN eastward across the
northern Plateau. Now models do hang onto the light to
moderate shower activity through 12Z to 18Z before ending.

Look for clearing skies Thursday night with cooler temps. Upper
troughing will feature a Friday shortwave with a few showers.
Saturday looks similar with an additional shortwave. The near term
temps will continue to run rather warm tonight and Thursday with 80s
for highs once again. Noticeably cooler by Friday morning with lows
back down into the 50s. We may seven see some 40s by Saturday
morning.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 1152 AM CDT Wed May 8 2024

In the extended forecast, ridging will return for Monday. The next
system of interest will be for Tuesday and Wednesday of next week.
Instability looks weak for now so mostly just looking at showers and
non severe tstms for now.

Extended temps will start out on the cool side but will warm back to
near 80 for highs by mid week. Overnight lows will work back into
the lower 60s as well.

&&

.AVIATION...
(18Z TAFS)
Issued at 1253 PM CDT Wed May 8 2024

Airmass is somewhat capped for now. However, a couple slugs of
energy will enable showers and thunderstorms to develop later this
afternoon as round 1, and then this evening as round 2. The
Currently high instability levels will only increase with time.
Thus, the full plethora of severe possibilities exists. For the
tafs will include temporary gusts to 40 kts with the stronger
storms. Look for showers to persist, generally after 06Z-09Z when
the storminess exits. IFR cigs and vsbys will of course accompany
the stronger storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  86  58  72 /  90  30  10  10
Clarksville    66  83  54  70 /  80  10  10  10
Crossville     63  79  53  66 /  90  50  20  30
Columbia       66  85  56  72 / 100  30  10  10
Cookeville     65  80  54  67 /  90  50  20  20
Jamestown      63  79  53  66 /  90  50  20  30
Lawrenceburg   66  84  57  72 / 100  40  10  10
Murfreesboro   66  85  55  72 / 100  40  10  10
Waverly        66  83  54  71 /  90  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

SHORT TERM...21
LONG TERM....21
AVIATION.....21

In the hours before

Local storm report, May 8, 5:09 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
509 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Funnel Cloud     1 W Coopertown          36.44N 86.99W
05/08/2024                   Robertson          TN   Public

&&

RRH
Local storm report, May 8, 5:10 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
510 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     Funnel Cloud     10 W Woodlawn           36.55N 87.67W
05/08/2024                   Stewart            TN   Public

&&

RRH
Local storm report, May 8, 5:20 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
520 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Hail             1 NE White House        36.48N 86.66W
05/08/2024  M1.00 Inch       Robertson          TN   Public

            Report from mPING: Quarter (1.00 in.).

&&

RRH
Local storm report, May 8, 5:26 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
526 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             2 N White House         36.50N 86.67W
05/08/2024  E2.00 Inch       Robertson          TN   Emergency Mngr

&&

RRH
Local storm report, May 8, 5:37 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Hail             6 S Coopertown          36.35N 86.95W
05/08/2024  E1.25 Inch       Cheatham           TN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

RRH
Local storm report, May 8, 5:39 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Funnel Cloud     2 SW Charlotte          36.17N 87.37W
05/08/2024                   Dickson            TN   Storm Chaser

&&

RRH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:52 AM CDTSpecial Weather StatementOHXStewart23 min
May 8, 3:58 AM CDTSevere Thunderstorm WarningOHXStewart47 min
May 8, 4:30 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart19 min
May 8, 5:00 AM CDTSpecial Weather StatementOHXMontgomery30 min
May 8, 5:27 AM CDTSpecial Weather StatementOHXMontgomery, Robertson33 min
May 8, 5:48 AM CDTAreal Flood AdvisoryOHXMontgomery, Robertson, Stewart3 hr
May 8, 5:55 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
May 8, 6:27 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner33 min
May 8, 6:57 AM CDTSpecial Weather StatementOHXClay, Macon33 min
May 8, 7:10 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Pickett50 min
May 8, 7:17 AM CDTSpecial Weather StatementOHXSumner28 min
May 8, 7:23 AM CDTTornado WarningOHXClay, Jackson, Overton37 min
May 8, 7:51 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale3 hr
May 8, 7:54 AM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett51 min
May 8, 7:57 AM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson33 min
May 8, 8:35 AM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 8:38 AM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale3 hr
May 8, 8:58 AM CDTAreal Flood AdvisoryOHXSmith, Wilson3 hr
May 8, 8:59 AM CDTSpecial Weather StatementOHXCumberland, Putnam46 min
May 8, 9:45 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
May 8, 10:14 AM CDTFlash Flood WarningOHXSmith, Wilson3 hr
May 8, 10:54 AM CDTFlash Flood WarningOHXJackson, Overton, Putnam3 hr
May 8, 11:47 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale3 hr
May 8, 1:19 PM CDTSpecial Weather StatementOHXMontgomery26 min
May 8, 1:44 PM CDTSpecial Weather StatementOHXMontgomery31 min
May 8, 1:58 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson47 min
May 8, 2:01 PM CDTSpecial Weather StatementOHXCheatham29 min
May 8, 2:06 PM CDTTornado WarningOHXCheatham, Montgomery24 min
May 8, 2:10 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson35 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson48 min
May 8, 2:35 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner3 hr
May 8, 2:41 PM CDTSevere Thunderstorm WarningOHXStewart49 min
May 8, 2:47 PM CDTTornado Warning Tornado observedOHXMontgomery, Robertson28 min
May 8, 3:09 PM CDTTornado WarningOHXRobertson36 min
May 8, 3:13 PM CDTTornado WarningOHXStewart47 min
May 8, 3:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry40 min
May 8, 3:37 PM CDTTornado WarningOHXRobertson, Sumner23 min
May 8, 3:42 PM CDTTornado WarningOHXMontgomery, Stewart30 min
May 8, 3:46 PM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 3:52 PM CDTSevere Thunderstorm WarningOHXMontgomery38 min
May 8, 3:54 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart51 min
May 8, 3:56 PM CDTTornado WarningOHXHickman, Humphreys, Perry34 min
May 8, 3:58 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner47 min
May 8, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne46 min
May 8, 4:06 PM CDTTornado WarningOHXHouston, Stewart24 min
May 8, 4:09 PM CDTFlash Flood WarningOHXHouston, Montgomery, Stewart3 hr
May 8, 4:18 PM CDTTornado WarningOHXLewis, Perry, Wayne27 min
May 8, 4:29 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson46 min
May 8, 4:30 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery45 min
May 8, 4:37 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery3 hr
May 8, 4:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson38 min
May 8, 4:42 PM CDTTornado WarningOHXHickman, Lewis, Maury33 min
May 8, 4:44 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more3 hr
May 8, 4:49 PM CDTTornado WarningOHXDickson, Houston, Montgomery10 min
May 8, 5:00 PM CDTTornado WarningOHXCheatham, Robertson30 min
May 8, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:10 PM CDTTornado WarningOHXLewis, Maury35 min
May 8, 5:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson46 min
May 8, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:23 PM CDTTornado WarningOHXDavidson, Robertson, Sumner12 min
May 8, 5:31 PM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more6 hr
May 8, 5:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson42 min
May 8, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXMacon, Sumner, Trousdale, Wilson36 min
May 8, 5:57 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson33 min
May 8, 6:10 PM CDTTornado Warning Tornado observedOHXBedford, Marshall, Maury, Rutherford, Williamson35 min
May 8, 6:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Smith, Sumner, Trousdale, Wilson34 min
May 8, 6:18 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more3 hr
May 8, 6:26 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson34 min
May 8, 6:27 PM CDTTornado WarningOHXSmith, Trousdale, Wilson33 min
May 8, 6:36 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford39 min
May 8, 6:42 PM CDTAreal Flood AdvisoryOHXClay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more3 hr
May 8, 6:45 PM CDTTornado WarningOHXDeKalb, Putnam, Smith30 min
May 8, 6:50 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White, Wilson40 min
May 8, 6:52 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson23 min
May 8, 6:56 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXRobertson, Sumner15 hr

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.